# SDR 99ZZZX2625

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225BJ
- Make and model: Braero HS125700A
- Aircraft serial: NA0231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 65WE10305
- Condition: Failed
- Location: Lt Engine
- Part time: 1,045 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON MAINTENANCE FLIGHT CLIMBING OUT OF FL 340 FROM MDW, THE LEFT HYDRAULIC LOW PRESSURE LIGHT CAME ON.  CREW WATCHED PRESSURE GAUGE AND IN ABOUT 2-3 MINUTES, THE RIGHT SIDE LOW PRESSURE LIGHT CAME ON.  SYSTEM PRESSURE REDUCED TO 2,300 PSI. PILOTS USED THE EMERG CHECK LIST, AND REQUESTED OF ATC TO RETURN TO MDW.  USING THE CHECK LIST, THE FLAPS AND GEAR WERE PUMPED DOWN FOR A NORMAL LANDING.  TOWER WAS NOTIFIED AND A TOW WAS READY TO MOVE THE AIRCRAFT AFTER NORMAL STOP AND SHUTDOWN.  PART 91 TRIP WITH ONE PASSENGER ONBOARD.  FOUND LEFT ENG HYD PUMP FAILED INTERNALLY CAUSING CASE TO SEPARATE AND LEAK HYDRAULIC FLUID UNTIL SYSTEM WAS DEPLETED.  LEFT ENG HYD PUMP REPLACED PER MANUFACTURER'S MM.  CYCLES:  627.  (X)
